Some conditions of regularity of linear extensions of dynamical systems with respect to selected variables
Articles
Dariusz Paczko
Opole University of Technology, Poland
Viktor Kulyk
Silesian University of Technology, Poland
Published 2014-07-07
https://doi.org/10.15388/NA.2014.4.6
PDF

Keywords

Green's function
linear extension of dynamical systems
linear regular extensions
weak regularity
quadratic form
Lyapunov's function
positive definite matrix

How to Cite

Paczko D. and Kulyk V. (2014) “Some conditions of regularity of linear extensions of dynamical systems with respect to selected variables”, Nonlinear Analysis: Modelling and Control, 19(4), pp. 602-610. doi: 10.15388/NA.2014.4.6.

Abstract

In this paper, we dealt with the issue of the regularity of the linear extension of the dynamical system. Using the Lyapunov function with the changeable sign, conditions for the regularity of the entire examined dynamical system were given, assuming that only a certain separate part of this system was regular. Our results were generalized and improved to the wider class of dynamical systems, for which only a certain combination of components is regular.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy